MathSciNet Relay Station
MathSciNet bibliographic data
MR752487 (85k:55012) 55Q52 (55P45 55S45)
Zabrodsky, A. On the realization of invariant subgroups of $\pi \sb\ast (X)$. Trans. Amer. Math. Soc. 285 (1984), no. 2, 467–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement